# SDR SWAA2019062534059

- Difficulty date: June 11, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 41,646 hours, 24,873 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1304
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LEADING EDGE FAIRING 341B CRACKED AT 4TH RIB FROM INBOARD  INTERNAL.   R&R RIB IAW SRM & DWG.
